# SDR AALA20011312

- Difficulty date: June 26, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Condition: Corroded
- Location: Fs 265-266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 265 LBL CORROSION ON FLOORBEAM.  INSTALLED REPAIR PER ESO 11697 DATED 6/25/2001.  (M)
